Journal article icon

Journal article

NONEXISTENCE OF MAGNETIC ORDER IN ONE AND 2 DIMENSIONS

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS A
Volume:
A 42
Issue:
3
Pages:
205-and
Publication date:
1972-01-01
DOI:
ISSN:
0375-9601
Source identifiers:
18796
Pubs id:
pubs:18796
UUID:
uuid:a8fa0b22-c50a-45c6-8bc3-a5b496078d43
Local pid:
pubs:18796
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP